Pascal and Francis Bibliographic Databases

Help

Search results

Your search

cc.\*:("001A02I")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 60570

  • Page / 2423

Export

Selection :

  • and

A FETI-DP FORMULATION FOR THE THREE-DIMENSIONAL STOKES PROBLEM WITHOUT PRIMAL PRESSURE UNKNOWNSHYEA HYUN KIM; LEE, Chang-Ock.SIAM journal on scientific computing (Print). 2011, Vol 32, Num 6, pp 3301-3322, issn 1064-8275, 22 p.Article

A NEW LEVEL SET METHOD FOR MOTION IN NORMAL DIRECTION BASED ON A SEMI-IMPLICIT FORWARD-BACKWARD DIFFUSION APPROACHMIKULA, Karol; OHLBERGER, Mario.SIAM journal on scientific computing (Print). 2011, Vol 32, Num 3, pp 1527-1544, issn 1064-8275, 18 p.Article

A POLYNOMIAL INTERPOLATION PROCESS AT QUASI-CHEBYSHEV NODES WITH THE FFTSUGIURA, Hiroshi; HASEGAWA, Takemitsu.Mathematics of computation. 2011, Vol 80, Num 276, pp 2169-2184, issn 0025-5718, 16 p.Article

ACCELERATED FINITE DIFFERENCE SCHEMES FOR SECOND ORDER DEGENERATE ELLIPTIC AND PARABOLIC PROBLEMS IN THE WHOLE SPACEGYONGY, Istvan; KRYLOV, Nicolai.Mathematics of computation. 2011, Vol 80, Num 275, pp 1431-1458, issn 0025-5718, 28 p.Article

ADAPTIVE FINITE ELEMENT METHODS ON QUADRILATERAL MESHES WITHOUT HANGING NODESXUYING ZHAO; SHIPENG MAO; ZHONGCI SHI et al.SIAM journal on scientific computing (Print). 2011, Vol 32, Num 4, pp 2099-2120, issn 1064-8275, 22 p.Article

ALGEBRAIC WAVELET TRANSFORM VIA QUANTICS TENSOR TRAIN DECOMPOSITIONOSELEDETS, Ivan V; TYRTYSHNIKOV, Eugene E.SIAM journal on scientific computing (Print). 2011, Vol 33, Num 3-4, pp 1315-1328, issn 1064-8275, 14 p.Article

COMPUTING TOTALLY POSITIVE ALGEBRAIC INTEGERS OF SMALL TRACEMCKEE, James.Mathematics of computation. 2011, Vol 80, Num 274, pp 1041-1052, issn 0025-5718, 12 p.Article

DOUGALL'S BILATERAL 2H2-SERIES AND RAMANUJAN-LIKE π-FORMULAEWENCHANG CHU.Mathematics of computation. 2011, Vol 80, Num 276, pp 2223-2251, issn 0025-5718, 29 p.Article

LOWER BOUNDS FOR THE ARTIN CONDUCTORPIZARRO-MADARIAGA, Amalia.Mathematics of computation. 2011, Vol 80, Num 273, pp 539-561, issn 0025-5718, 23 p.Article

THE INFRASTRUCTURE OF A GLOBAL FIELD OF ARBITRARY UNIT RANKFONTEIN, Felix.Mathematics of computation. 2011, Vol 80, Num 276, pp 2325-2357, issn 0025-5718, 33 p.Article

2008 Copper Mountain ConferenceSIAM journal on scientific computing (Print). 2011, Vol 32, Num 1, issn 1064-8275, 478 p.Conference Proceedings

CHIRPLET APPROXIMATION OF BAND-LIMITED, REAL SIGNALS MADE EASYGREENBERG, J. M; GOSSE, Laurent.SIAM journal on scientific computing (Print). 2010, Vol 31, Num 5, pp 3922-3945, issn 1064-8275, 24 p.Article

COMPUTING WITH EXPANSIONS IN GEGENBAUER POLYNOMIALSKEINER, Jens.SIAM journal on scientific computing (Print). 2010, Vol 31, Num 3, pp 2151-2171, issn 1064-8275, 21 p.Article

MULTIVARIATE REGRESSION AND MACHINE LEARNING WITH SUMS OF SEPARABLE FUNCTIONSBEYLKIN, Gregory; GARCKE, Jochen; MOHLENKAMP, Martin J et al.SIAM journal on scientific computing (Print). 2010, Vol 31, Num 3, pp 1840-1857, issn 1064-8275, 18 p.Article

ON THE ACCURACY OF THE FINITE ELEMENT METHOD PLUS TIME RELAXATIONCONNORS, J; LAYTON, W.Mathematics of computation. 2010, Vol 79, Num 270, pp 619-648, issn 0025-5718, 30 p.Article

PARAMETRIC MAXIMUM FLOW ALGORITHMS FOR FAST TOTAL VARIATION MINIMIZATIONGOLDFARB, Donald; YIN, Wotao.SIAM journal on scientific computing (Print). 2010, Vol 31, Num 5, pp 3712-3743, issn 1064-8275, 32 p.Article

ROBIN BASED SEMI-IMPLICIT COUPLING IN FLUID-STRUCTURE INTERACTION: STABILITY ANALYSIS AND NUMERICSASTORINO, Matteo; CHOULY, Franz; FERNANDEZ, Miguel A et al.SIAM journal on scientific computing (Print). 2010, Vol 31, Num 6, pp 4041-4065, issn 1064-8275, 25 p.Article

TATE-SHAFAREVICH GROUPS AND K3 SURFACESCORN, Patrick.Mathematics of computation. 2010, Vol 79, Num 269, pp 563-581, issn 0025-5718, 19 p.Article

A NEW MULTIDIMENSIONAL CONTINUED FRACTION ALGORITHMTAMURA, Jun-Ichi; YASUTOMI, Shin-Ichi.Mathematics of computation. 2009, Vol 78, Num 268, pp 2209-2222, issn 0025-5718, 14 p.Article

A NINE POINT SCHEME FOR THE APPROXIMATION OF DIFFUSION OPERATORS ON DISTORTED QUADRILATERAL MESHESZHIQIANG SHENG; GUANGWEI YUAN.SIAM journal on scientific computing (Print). 2009, Vol 30, Num 3, pp 1341-1361, issn 1064-8275, 21 p.Article

A POSTERIORI ERROR ESTIMATION FOR LOWEST ORDER RAVIART-THOMAS MIXED FINITE ELEMENTSAINSWORTH, Mark.SIAM journal on scientific computing (Print). 2009, Vol 30, Num 1, pp 189-204, issn 1064-8275, 16 p.Article

A Problem with the Assessment of an Iris Identification SystemDEKKING, Michel; HENSBERGEN, André.SIAM review (Print). 2009, Vol 51, Num 2, pp 417-422, issn 0036-1445, 6 p.Article

COVERS OF THE INTEGERS WITH ODD MODULI AND THEIR APPLICATIONS TO THE FORMS xm ― 2n AND x2 ― F3n/2WU, Ke-Jian; SUN, Zhi-Wei.Mathematics of computation. 2009, Vol 78, Num 267, pp 1853-1866, issn 0025-5718, 14 p.Article

ENERGY-CONSISTENT COROTATIONAL SCHEMES FOR FRICTIONAL CONTACT PROBLEMSHAURET, P; SALOMON, J; WEISS, A. A et al.SIAM journal on scientific computing (Print). 2009, Vol 30, Num 5, pp 2488-2511, issn 1064-8275, 24 p.Article

ERROR BOUNDED SCHEMES FOR TIME-DEPENDENT HYPERBOLIC PROBLEMSNORDSTRÖM, Jan.SIAM journal on scientific computing (Print). 2009, Vol 30, Num 1, pp 46-59, issn 1064-8275, 14 p.Article

  • Page / 2423